In this paper we investigate quasi equilibrium problems in a real Banach space under the assumption of Brezis pseudomonotonicity of the function involved. To establish existence results under weak coercivity conditions we replace the quasi equilibrium problem with a sequence of penalized usual equilibrium problems. To deal with the non compact framework, we apply a regularized version of the penalty method. The particular case of set-valued quasi variational inequalities is also considered.

Bianchi, M., Kassay, G., Pini, R. (2022). Brezis pseudomonotone bifunctions and quasi equilibrium problems via penalization. JOURNAL OF GLOBAL OPTIMIZATION, 82(3), 483-498 [10.1007/s10898-021-01088-x].

Brezis pseudomonotone bifunctions and quasi equilibrium problems via penalization

Pini R.
2022

Abstract

In this paper we investigate quasi equilibrium problems in a real Banach space under the assumption of Brezis pseudomonotonicity of the function involved. To establish existence results under weak coercivity conditions we replace the quasi equilibrium problem with a sequence of penalized usual equilibrium problems. To deal with the non compact framework, we apply a regularized version of the penalty method. The particular case of set-valued quasi variational inequalities is also considered.
Articolo in rivista - Articolo scientifico
Brezis pseudomonotonicity; Coercivity conditions; Quasi equilibrium problem; Regularized penalty method; Set-valued quasi variational inequality;
English
8-set-2021
2022
82
3
483
498
partially_open
Bianchi, M., Kassay, G., Pini, R. (2022). Brezis pseudomonotone bifunctions and quasi equilibrium problems via penalization. JOURNAL OF GLOBAL OPTIMIZATION, 82(3), 483-498 [10.1007/s10898-021-01088-x].
File in questo prodotto:
File Dimensione Formato  
Bianchi-2022-J Global Optim-VoR.pdf

Solo gestori archivio

Descrizione: Versione pubblicata dalla rivista
Tipologia di allegato: Publisher’s Version (Version of Record, VoR)
Licenza: Tutti i diritti riservati
Dimensione 268.38 kB
Formato Adobe PDF
268.38 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Bianchi-2022-J Global Optim-AAM.pdf

accesso aperto

Descrizione: Post-print
Tipologia di allegato: Author’s Accepted Manuscript, AAM (Post-print)
Licenza: Creative Commons
Dimensione 305.72 kB
Formato Adobe PDF
305.72 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/363980
Citazioni
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 3
Social impact